# SDR DALA2022042803005

- Difficulty date: April 23, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N140DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50059
- Aircraft time: 3,236 hours, 1,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OWEED EMERGENCY UPPER LIGHT INOP. REMOVED AND REPLACED LIGHT PER A220 AMP 33-54. NO HELP. REINSTALLED ORIGINAL. FOUND 0 VOLTS AND NO SHORTS ON POWER WIRE IN REFERENCE WITH A220 ASDP 33-52-00-00AAA054A-A. POWERED DOWN AND POWERED UP AIRCRAFT PER A220 AMP 24-00. PERFORMED OPERATIONAL TEST FROM FAP PER SERVICE CHECK WORK CARD 0514-2001 STEP 12. OPERATIONAL CHECK SATISFACTORY. (LP# 8810678)
